Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Euler's $ \phi$-function and separable Gauss sums


Author: Tom M. Apostol
Journal: Proc. Amer. Math. Soc. 24 (1970), 482-485
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1970-0257006-6
MathSciNet review: 0257006
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tom M. Apostol, Resultants of cyclotomic polynomials, Proc. Amer. Math. Soc. 24 (1970), 457-462. MR 0251010 (40:4241)
  • [2] Raymond Ayoub, An introduction to the analytic theory of numbers, Mathematical Surveys, no. 10, Amer. Math. Soc., Providence, R. I., 1963. MR 28 #3954. MR 0160743 (28:3954)
  • [3] Trygve Nagell, Zahlentheoretische Notizen, Skr. Norske Vid. Akad. Oslo I 13 (1923), 23-25.
  • [4] Karl Prachar, Primzahlverteilung, Springer-Verlag, Berlin, 1957. MR 19, 393. MR 0087685 (19:393b)
  • [5] R. Vaidyanathaswamy, A remarkable property of the integers mod n and its bearing on group theory, Proc. Indian Acad. Sci. Sec. A 5 (1937), 63-75.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257006-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society